MathSciNet Relay Station
MathSciNet bibliographic data
MR1611855 (99g:46061) 46H05
Herzog, Gerd; Lemmert, Roland On quasipositive elements in ordered Banach algebras. Studia Math. 129 (1998), no. 1, 59–65.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement